# SDR C77A2018082200002

- Difficulty date: August 22, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 27,552 hours, 16,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17099451001
- Condition: Gouged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD SEAT TRACK GOUGED.  ACCOMPLISHED A  DIRECT REPLACEMENT OF THE SEAT TRACK IAW DRAWINGS, SRM 51.
